# SDR ASOA201901135016

- Difficulty date: January 13, 2019
- Submitted: January 18, 2019
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 37,588 hours, 34,614 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R35004405
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF: CO 7576618 JOB 757661 OP 78: EXTERNAL SKIN IS GOUGED WITH HIGH METAL JUST AFT OF APU EXHAUST, FS 672.00. C/A: REPAIRED DAMAGE IAW EA 45-2019-007 REV.--, DATED 01/06/2019 AND EC/TC EA 45-2019-007 REV.0, DATED 2019-01-10.
